# SDR ASAA1159968

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 16,784 hours, 5,018 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT OCCURED PERFORMED QRH PROCEDURES WENT OUT AFTER 3 MINS WITH SWITCH OFF THEN BACK ON, NORMAL OPS.  PERFORMED WHCU BITE PROCEDURE FOUND RT SIDE SENSOR FAULT.  DUE TO HISTORY MOVED FROM MAIN SENSOR TO ALT SENSOR (LOWER POST).  PERFORMED GROUND FUNCTIONAL CHECK NO FAULTS NOTED.  PERFORMED WHCU BITE PROCEDURE TASK 30 41 00810 801 NO FAULTS NOTED.
